# SDR UIEA2017081001453

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E SUPPORT RIB SHEAR WEB IS CRACKED JUST OUTBOARD OF THE NR 8 SPOILER AT WBL 432.65.  REPAIRED THE RT WING T/E SUPPORT RIB SHEAR WEB IAW EO4457A169, AND SRM 51-70-13 )
